MathSciNet Relay Station
MathSciNet bibliographic data
MR1950786 28A05 (28A12)
Mera, M. E.; Morán, M.; Preiss, D.; Zajíček, L. Porosity, $\sigma$-porosity and measures. Nonlinearity 16 (2003), no. 1, 247–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement